Table of Contents
International Journal of Combinatorics
Volume 2011, Article ID 872703, 9 pages
http://dx.doi.org/10.1155/2011/872703
Research Article

On the Isolated Vertices and Connectivity in Random Intersection Graphs

Institute for Cyber Security, The University of Texas at San Antonio, San Antonio, TX 78249, USA

Received 10 January 2011; Accepted 5 April 2011

Academic Editor: Liying Kang

Copyright © 2011 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilun Shang, “On the Isolated Vertices and Connectivity in Random Intersection Graphs,” International Journal of Combinatorics, vol. 2011, Article ID 872703, 9 pages, 2011. https://doi.org/10.1155/2011/872703.